# SDR UALA2010031500868

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 32,880 hours, 4,053 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 237
- Condition: Failed
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STATUS MSGS MAIN BATTERY AND BATTERY CHARGER MAIN APPEARED PRIOR TO DEPARTURE.  MAIN BATTERY REPLACED.  MSG CLEARED.  BATT VOLTAGE AND CURRENT OKAY.
